RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 602–606 (Mi tvp4409)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Multivariate model with correlated observation units

P. A. Kashitsyn

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/tvp4409

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 517–521

Bibliographic databases:

Received: 26.09.2010
Revised: 06.07.2011

Citation: P. A. Kashitsyn, “Multivariate model with correlated observation units”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 602–606; Theory Probab. Appl., 56:3 (2011), 517–521

Citation in format AMSBIB
\Bibitem{Kas11}
\by P.~A.~Kashitsyn
\paper Multivariate model with correlated observation units
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 602--606
\mathnet{http://mi.mathnet.ru/tvp4409}
\crossref{https://doi.org/10.4213/tvp4409}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136467}
\elib{http://elibrary.ru/item.asp?id=20732921}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 517--521
\crossref{https://doi.org/10.1137/S0040585X9798556X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300009}
\elib{http://elibrary.ru/item.asp?id=20496925}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867705246}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4409
  • https://doi.org/10.4213/tvp4409
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p602

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Kashitsyn, “Verification of conical hypotheses in the multivariate Gaussian analysis”, Moscow University Mathematics Bulletin, 70:3 (2015), 115–118  mathnet  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:196
    Full text:62
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020